# SDR USAA2013120200009

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 29,660 hours, 10,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT AT 22C DANGLING.  SEATED EMERGENCY LIGHT AT 22C, OPERATIONS GOOD.
